MAUDE Adverse Event Report: KARL STORZ SE & CO. KG IMAGE1 PILOT

KARL STORZ SE & CO. KG IMAGE1 PILOT
Model Number TC014
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that encountered a major issue this afternoon while using the vitom 3d system.The pilot became unresponsive.The patient was already opened and under anesthesia, which placed the patient at significant risk.Procedure was completed without any patient damage, however there was 1 hour delay.Since the patient already under anesthesia and opened with delay of 1 hour, this case is reportable.

Brand Name
IMAGE1 PILOT
Common Device Name
IMAGE1 PILOT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25086691
Report Number2020550-2026-01001
Device Sequence Number10402927
Product Code FET
UDI-Device Identifier04048551387337
UDI-Public04048551387337
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
Report Date (Section F) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC014
Device Catalogue NumberTC014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/07/2026
Event Location Hospital
Date Report to Manufacturer05/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown